# SDR MWEA020475

- Difficulty date: August 13, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 75,434 hours, 62,300 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 3913194505
- Condition: Chafed
- Location: Tag #1 Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLIGHT SPOILER OUTBOARD HINGE SUPPORT IS CHAFED. TAG #1 RIGHT WING.  --  SUPPORT IS CHAFED TO LIMITS. LOCATED AND DRILLED NEW FITTINGS.
